Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 49, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 25, 2015, 10:24 PM CDT for Haskell County, Latimer County, Pittsburg County, Oklahoma. It was in force for 66 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 25, 2015, 10:24 PM CDT (03:24 UTC)
- Expired
- Mar 25, 2015, 11:30 PM CDT
- In force
- 66 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Haskell County, OK, Latimer County, OK, Pittsburg County, OK
The radar
The Western Arkansas radar (KSRX), 106 km from the middle of the area, began a volume at 03:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 25, 10:28 PM CDT | HAIL 1.75 | Mcalester, OK | NORTH SIDE OF TOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 25, 9:21 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 3.4 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1928 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 1591 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 171 m²/s²
- 0-3 km storm-relative helicity
- 294 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 16.1
The text
As transmitted, in the capitals the NWS used until 2016.
621
WUUS54 KTSA 260324
SVRTSA
OKC061-077-121-260430-
/O.NEW.KTSA.SV.W.0049.150326T0324Z-150326T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1024 PM CDT WED MAR 25 2015
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HASKELL COUNTY IN SOUTHEAST OKLAHOMA...
NORTHERN LATIMER COUNTY IN SOUTHEAST OKLAHOMA...
NORTHEASTERN PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA...
* UNTIL 1130 PM CDT
* AT 1022 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
MCALESTER...AND MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...KREBS...ALDERSON...
CROWDER...ARROWHEAD STATE PARK...BLOCKER...FEATHERSTON...ROBBERS
CAVE STATE PARK...QUINTON...ENTERPRISE...LEWISVILLE...KINTA...
WHITEFIELD...LEQUIRE...STIGLER...KANIMA AND MCCURTAIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3509 9592 3535 9493 3499 9493 3489 9579
TIME...MOT...LOC 0324Z 256DEG 36KT 3500 9576
HAIL...1.25IN
WIND...60MPH
$$5 follow-up statements
041
WWUS54 KTSA 260337
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1037 PM CDT WED MAR 25 2015
OKC061-077-121-260430-
/O.CON.KTSA.SV.W.0049.000000T0000Z-150326T0430Z/
HASKELL OK-PITTSBURG OK-LATIMER OK-
1037 PM CDT WED MAR 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
LATIMER...NORTHEASTERN PITTSBURG AND HASKELL COUNTIES UNTIL 1130 PM
CDT...
AT 1036 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BLOCKER...AND
MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...ARROWHEAD STATE PARK...
BLOCKER...FEATHERSTON...ROBBERS CAVE STATE PARK...QUINTON...
ENTERPRISE...LEWISVILLE...KINTA...WHITEFIELD...LEQUIRE...STIGLER...
KANIMA AND MCCURTAIN
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3514 9575 3527 9525 3526 9524 3528 9521
3535 9493 3499 9493 3490 9566
TIME...MOT...LOC 0337Z 256DEG 36KT 3503 9561
HAIL...1.25IN
WIND...60MPH
$$335
WWUS54 KTSA 260401
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1101 PM CDT WED MAR 25 2015
OKC061-077-121-260430-
/O.CON.KTSA.SV.W.0049.000000T0000Z-150326T0430Z/
HASKELL OK-PITTSBURG OK-LATIMER OK-
1101 PM CDT WED MAR 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
LATIMER...NORTHEASTERN PITTSBURG AND HASKELL COUNTIES UNTIL 1130 PM
CDT...
AT 1059 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR QUINTON...AND
MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...LEWISVILLE...KINTA...
WHITEFIELD...LEQUIRE...STIGLER...KANIMA AND MCCURTAIN
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3519 9550 3527 9525 3526 9524 3528 9521
3535 9493 3499 9493 3493 9538
TIME...MOT...LOC 0402Z 256DEG 36KT 3507 9531
HAIL...1.00IN
WIND...60MPH
$$452
WWUS54 KTSA 260408
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1108 PM CDT WED MAR 25 2015
OKC121-260419-
/O.CAN.KTSA.SV.W.0049.000000T0000Z-150326T0430Z/
PITTSBURG OK-
1108 PM CDT WED MAR 25 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PITTSBURG COUNTY
IS CANCELLED...
LAT...LON 3505 9535 3516 9535 3516 9538 3519 9539
3527 9525 3526 9524 3528 9521 3535 9493
3499 9493 3497 9501 3494 9533
TIME...MOT...LOC 0409Z 256DEG 36KT 3518 9524 3494 9515
$$
OKC061-077-260430-
/O.CON.KTSA.SV.W.0049.000000T0000Z-150326T0430Z/
HASKELL OK-LATIMER OK-
1108 PM CDT WED MAR 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
LATIMER AND CENTRAL HASKELL COUNTIES UNTIL 1130 PM CDT...
AT 1107 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM KINTA TO 6 MILES WEST OF RED OAK...AND MOVING EAST AT
40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...WHITEFIELD...LEQUIRE...
STIGLER...KANIMA AND MCCURTAIN
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3505 9535 3516 9535 3516 9538 3519 9539
3527 9525 3526 9524 3528 9521 3535 9493
3499 9493 3497 9501 3494 9533
TIME...MOT...LOC 0409Z 256DEG 36KT 3518 9524 3494 9515
HAIL...1.00IN
WIND...60MPH
$$193
WWUS54 KTSA 260416
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1116 PM CDT WED MAR 25 2015
OKC061-077-260430-
/O.CON.KTSA.SV.W.0049.000000T0000Z-150326T0430Z/
HASKELL OK-LATIMER OK-
1116 PM CDT WED MAR 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
LATIMER AND EASTERN HASKELL COUNTIES UNTIL 1130 PM CDT...
AT 1113 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHWEST OF LEQUIRE TO RED OAK...AND MOVING
EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...KANIMA AND MCCURTAIN
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3526 9525 3528 9521 3535 9493 3499 9493
3496 9508 3495 9520
TIME...MOT...LOC 0417Z 256DEG 36KT 3518 9510 3496 9506
HAIL...1.00IN
WIND...60MPH
$$987
WWUS54 KTSA 260422
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1122 PM CDT WED MAR 25 2015
OKC061-077-260430-
/O.CON.KTSA.SV.W.0049.000000T0000Z-150326T0430Z/
HASKELL OK-LATIMER OK-
1122 PM CDT WED MAR 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
LATIMER AND SOUTH CENTRAL HASKELL COUNTIES UNTIL 1130 PM CDT...
AT 1121 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MCCURTAIN TO RED OAK...AND MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...MCCURTAIN
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3519 9512 3526 9493 3507 9493 3499 9493
3498 9496 3496 9508 3496 9513
TIME...MOT...LOC 0422Z 256DEG 36KT 3518 9503 3496 9500
HAIL...0.88IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 25, 8:44 PM CDT, 1 hour 40 minutes earlier.
Area forecast discussion, Mar 25, 8:44 PM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
844 PM CDT WED MAR 25 2015
.DISCUSSION...
COLD FRONT NOW NEAR A KFYV TO KSNL LINE WITH THE BULK OF THE
THUNDERSTORM ACTIVITY OCCURRING ALONG AND BEHIND THE FRONT ACROSS
NORTHEAST OKLAHOMA AND INTO NORTHWEST ARKANSAS. SEVERE THREAT WILL
CONTINUE FOR THE FEW HOURS...ESPECIALLY ACROSS NORTHWEST ARKANSAS
AND SOUTHEAST OKLAHOMA. FLASH FLOOD THREAT WILL ALSO CONTINUE FOR
THE NEXT SEVERAL HOURS AS STORMS AND RAIN CONTINUE TO TRAIN OVER
THE SAME AREAS. SHOWERS AND THUNDERSTORMS WILL EXIT THE AREA LATE
TONIGHT AS THE UPPER LEVEL SHORTWAVE PUSHES THROUGH THE AREA.
HAVE TRIMMED SOME NORTHERN COUNTIES FROM THE WATCH AND MAY CLEAR SOME
MORE COUNTIES BEFORE THE WATCH EXPIRES.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR OKZ056-OKZ057-OKZ058-
OKZ060-OKZ061-OKZ062-OKZ063-OKZ066-OKZ067-OKZ068-OKZ069-
OKZ070-OKZ071.
AR...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011.
&&
SHORT TERM...10Hazardous weather outlook, Mar 25, 4:55 PM CDT, 5 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 455 PM CDT WED MAR 25 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-261015- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 455 PM CDT WED MAR 25 2015 ...SEVERE THUNDERSTORMS AND FLASH FLOODING POSSIBLE TONIGHT.... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. TORNADO. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...CRITICAL. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. FLASH FLOOD. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...SIGNIFICANT. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. SIGNIFICANT WINDS. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA. ONSET...MID-EVENING. DISCUSSION... SCATTERED STRONG TO SEVERE THUNDERSTORMS HAVE DEVELOPED ALONG A WARM FRONT ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS LATE THIS AFTERNOON. LARGE HAIL...DAMAGING WINDS AND A TORNADO OR TWO WILL BE POSSIBLE WITH THESE STORMS. THESE INITIAL STORMS WILL ALSO BE SLOW MOVING... RESULTING IN LOCALLY HEAVY RAINFALL AND THE RISK OF FLASH FLOODING. BY EARLY THIS EVENING...THE STORMS WILL CONGEAL INTO A MORE SOLID LINE OF STORMS THAT WILL THEN PROGRESS SOUTHEAST ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. THE MAIN SEVERE WEATHER THREAT WILL TRANSITION TO DAMAGING WINDS DURING THIS TIME FRAME. LOCALLY HEAVY RAINFALL WILL REMAIN POSSIBLE WITH THE STORMS THIS EVENING. NORTHERLY WINDS WILL INCREASE THIS EVENING AND OVERNIGHT FOLLOWING THE PASSAGE OF A COLD FRONT. WIND GUSTS MAY EXCEED 40 MILES AN HOUR AT TIMES ACROSS PARTS OF NORTHEAST OKLAHOMA. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...HIGH WIND POTENTIAL. FRIDAY...NO HAZARDS. SATURDAY...NO HAZARDS. SUNDAY THROUGH TUESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... WARM WEATHER AND MOISTURE RETURN OVER THE WEEKEND WILL AGAIN SET THE STAGE FOR THUNDERSTORMS AS A COLD FRONT TRAVERSES THE REGION MONDAY INTO TUESDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Mar 25, 8:49 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
849 PM CDT WED MAR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL WATTS 36.11N 94.57W
03/25/2015 E2.50 INCH ADAIR OK PUBLIC
&&
CASLocal storm report, Mar 25, 8:56 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
856 PM CDT WED MAR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM TORNADO 4 W SAND SPRINGS 36.14N 96.18W
03/25/2015 TULSA OK TRAINED SPOTTER
*** 1 FATAL *** EXTENSIVE DAMAGE IN MOBILE HOME PARK NEAR
HIGHWAY 51 AND 145 WEST AVENUE.
&&
RJSLocal storm report, Mar 25, 9:06 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
906 PM CDT WED MAR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM TSTM WND DMG STIDHAM 35.37N 95.70W
03/25/2015 MCINTOSH OK TRAINED SPOTTER
LARGE TREE LIMBS DOWN.
0850 PM HAIL GREENLAND 35.99N 94.18W
03/25/2015 E1.00 INCH WASHINGTON AR AMATEUR RADIO
&&
CASSpecial weather statement, Mar 25, 9:47 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
947 PM CDT WED MAR 25 2015
ARZ001-010-019-OKZ069-260315-
ADAIR OK-BENTON AR-CRAWFORD AR-WASHINGTON AR-
947 PM CDT WED MAR 25 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1015 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
SOUTHERN BENTON...NORTHWESTERN CRAWFORD AND WASHINGTON
IN NORTHEAST OKLAHOMA
EASTERN ADAIR
AT 947 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES EAST OF LAKE FRANCIS TO 5 MILES EAST OF ADAIR
STATE PARK TO 6 MILES EAST OF BUNCH...MOVING EAST AT 50 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3566 9418 3564 9479 3582 9469 3623 9455
3632 9399
TIME...MOT...LOC 0247Z 260DEG 43KT 3616 9444 3584 9449
3567 9461Local storm report, Mar 25, 10:18 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1018 PM CDT WED MAR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 PM HAIL 2 N COWLINGTON 35.30N 94.73W
03/25/2015 E1.25 INCH LE FLORE OK EMERGENCY MNGR
NEAR KERR DAM.
1012 PM HAIL COWLINGTON 35.28N 94.73W
03/25/2015 E0.88 INCH LE FLORE OK EMERGENCY MNGR
&&
CASSpecial weather statement, Mar 25, 10:18 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1018 PM CDT WED MAR 25 2015
OKZ070>072-074-260400-
HASKELL OK-MCINTOSH OK-MUSKOGEE OK-SEQUOYAH OK-
1018 PM CDT WED MAR 25 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1100 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
NORTHWESTERN HASKELL AND EASTERN MCINTOSH
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN MUSKOGEE AND NORTHWESTERN SEQUOYAH
AT 1018 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES WEST OF
PORUM...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MC KEY...VIAN...GORE...BOX...
PORUM...WARNER...WEBBERS FALLS AND LAKE TENKILLER STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3564 9503 3563 9495 3547 9485 3526 9544
3542 9554
TIME...MOT...LOC 0318Z 244DEG 38KT 3538 9538The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 7:03 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 42 min |
| Mar 25, 7:20 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes, Rogers, Wagoner | 40 min |
| Mar 25, 7:21 PM CDT | Flash Flood Warning | TSA | Craig, Mayes, Rogers, Wagoner | 4 hr |
| Mar 25, 7:22 PM CDT | Tornado Warning | TSA | Cherokee, Mayes | 23 min |
| Mar 25, 7:27 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okmulgee, Tulsa, Wagoner | 48 min |
| Mar 25, 7:32 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee, Okmulgee | 43 min |
| Mar 25, 7:33 PM CDT | Flash Flood Warning | TSA | Creek, Tulsa, Wagoner | 4 hr |
| Mar 25, 7:35 PM CDT | Tornado Warning | TSA | Adair, Cherokee, Delaware, Mayes | 25 min |
| Mar 25, 7:55 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes, Wagoner | 50 min |
| Mar 25, 7:58 PM CDT | Tornado Warning | TSA | Adair, Cherokee | 32 min |
| Mar 25, 8:04 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 41 min |
| Mar 25, 8:23 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 52 min |
| Mar 25, 8:33 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 42 min |
| Mar 25, 8:47 PM CDT | Special Weather Statement | TSA | Cherokee, McIntosh, Muskogee, Wagoner | 43 min |
| Mar 25, 8:57 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee | 48 min |
| Mar 25, 9:29 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Okfuskee, Pittsburg | 46 min |
| Mar 25, 9:31 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Muskogee, Sequoyah | 44 min |
| Mar 25, 9:47 PM CDT | Special Weather Statement | TSA | Adair | 28 min |
| Mar 25, 9:53 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Haskell, LeFlore, Sequoyah | 52 min |
| Mar 25, 9:57 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 39 min |
| Mar 25, 10:18 PM CDT | Special Weather Statement | TSA | Muskogee | 42 min |
| Mar 25, 10:29 PM CDT | Areal Flood Warning | TSA | Craig, Creek, Mayes, Osage, Pawnee, Rogers and 2 more | 6 hr |
| Mar 25, 10:38 PM CDT | Special Weather Statement | TSA | Pittsburg | 22 min |
| Mar 25, 11:07 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg, Pushmataha | 38 min |
| Mar 25, 11:14 PM CDT | Flash Flood Warning | TSA | Tulsa | 4 hr |
| Mar 25, 11:24 PM CDT | Special Weather Statement | TSA | Haskell, LeFlore | 36 min |
| Mar 25, 11:44 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 46 min |
| Mar 25, 11:46 PM CDT | Special Weather Statement | TSA | LeFlore | 44 min |
| Mar 26, 12:19 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 41 min |
| Mar 26, 12:29 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Pushmataha | 46 min |
| Mar 26, 1:00 AM CDT | Special Weather Statement | TSA | Choctaw | 30 min |
| Mar 26, 1:03 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 27 min |
| Mar 26, 8:43 AM CDT | River Flood Advisory | TSA | Cherokee | 52 hr |
| Mar 26, 4:04 PM CDT | Freeze Warning | TSA | Nowata, Washington | 5 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.